# SDR RAIA951008

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 199
- System (JASC): 3240 · Landing Gear Brake System
- Part: Feed Back Spring
- Part number: S2728117820000
- Condition: Faulty
- Location: Rt Brake
- Part time: 11,711 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT NR 7487 - RIGHT BRAKE IS SOFT EXCESSIVE TRAVEL THEN BITES HARD.  MAINTENANCE REPLACED RIGHT BRAKE FEED BACK SPRING.  TAXI CHECK GOOD.  (M)
